Existence of Financial Equilibria in a General Equilibrium Model with Piece-Wise Smooth Production Manifolds

Pascal Stiefenhofer

Research output: Contribution to journalArticle

Original languageEnglish
Article number77992
Number of pages11
JournalJournal of Mathematical Finance
Volume7
Issue number3
DOIs
Publication statusPublished - 27 Jul 2017

Cite this

@article{2f2cf7335cee495d9e9ce76345b06af2,
title = "Existence of Financial Equilibria in a General Equilibrium Model with Piece-Wise Smooth Production Manifolds",
author = "Pascal Stiefenhofer",
year = "2017",
month = "7",
day = "27",
doi = "10.4236/jmf.2017.73035",
language = "English",
volume = "7",
journal = "Journal of Mathematical Finance",
number = "3",

}

Existence of Financial Equilibria in a General Equilibrium Model with Piece-Wise Smooth Production Manifolds. / Stiefenhofer, Pascal.

In: Journal of Mathematical Finance, Vol. 7, No. 3, 77992, 27.07.2017.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Existence of Financial Equilibria in a General Equilibrium Model with Piece-Wise Smooth Production Manifolds

AU - Stiefenhofer, Pascal

PY - 2017/7/27

Y1 - 2017/7/27

U2 - 10.4236/jmf.2017.73035

DO - 10.4236/jmf.2017.73035

M3 - Article

VL - 7

JO - Journal of Mathematical Finance

JF - Journal of Mathematical Finance

IS - 3

M1 - 77992

ER -